Alert archive / Arizona / Red Flag Warnings in 2014
Red Flag Warning 6, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this red flag warning at Apr 21, 2014, 2:27 PM MST for 4 counties in Arizona. It took effect at Apr 22, 2014, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2014, 2:27 PM MST (21:27 UTC)
- In effect from
- Apr 22, 2014, 11:00 AM MST
- Expired
- Apr 22, 2014, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.5 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238 WWUS85 KFGZ 212127 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 227 PM MST MON APR 21 2014 AZZ105>110-112>114-140-220530- /O.UPG.KFGZ.FW.A.0004.140422T1800Z-140423T0200Z/ /O.NEW.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 227 PM MST MON APR 21 2014 ...RED FLAG WARNING IN EFFECT ON TUESDAY FROM 11 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT ON TUESDAY FROM 11 AM TO 7 PM MST. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU AND LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 13 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
4 follow-up statements
380 WWUS85 KFGZ 220454 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 954 PM MST MON APR 21 2014 AZZ105>110-112>114-140-221500- /O.CON.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 954 PM MST MON APR 21 2014 ...RED FLAG WARNING REMAINS IN EFFECT ON TUESDAY FROM 11 AM TO 7 PM MST FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU AND LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. * 20 FOOT WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
030 WWUS85 KFGZ 220937 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 237 AM MST TUE APR 22 2014 AZZ111-221945- /O.EXA.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/ CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- 237 AM MST TUE APR 22 2014 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. * AFFECTED AREA...CHUSKA MOUNTAINS AND DEFIANCE PLATEAU. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$ AZZ105>110-112>114-140-221945- /O.CON.KFGZ.FW.W.0006.140422T1800Z-140423T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 237 AM MST TUE APR 22 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU AND LOWER ELEVATIONS NORTH OF THE MOGOLLON RIM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
925 WWUS85 KFGZ 221926 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1226 PM MST TUE APR 22 2014 AZZ105>114-140-230200- /O.CON.KFGZ.FW.W.0006.000000T0000Z-140423T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 1226 PM MST TUE APR 22 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...THE YAVAPAI COUNTY MOUNTAINS...COCONINO PLATEAU AND ALL AREAS NORTH OF THE MOGOLLON RIM EXCLUDING BLACK MESA. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * MINIMUM RELATIVE HUMIDITY...AS LOW AS 12 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. PLEASE NOTIFY FIELD CREWS OF THIS RED FLAG WARNING. && $$
947 WWUS85 KFGZ 230207 RFWFGZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 707 PM MST TUE APR 22 2014 AZZ105>114-140-230315- /O.EXP.KFGZ.FW.W.0006.000000T0000Z-140423T0200Z/ MARBLE AND GLEN CANYONS (FIRE WEATHER ZONE 105)- GRAND CANYON COUNTRY (FIRE WEATHER ZONE 106)- COCONINO PLATEAU (FIRE WEATHER ZONE 107)- YAVAPAI COUNTY MOUNTAINS (FIRE WEATHER ZONE 108)- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD (FIRE WEATHER ZONE 109)-CHINLE VALLEY (FIRE WEATHER ZONE 110)- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU (FIRE WEATHER ZONE 111)- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY (FIRE WEATHER ZONE 112)- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY (FIRE WEATHER ZONE 113)- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY (FIRE WEATHER ZONE 114)- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264 (FIRE WEATHER ZONE 140)- 707 PM MST TUE APR 22 2014 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WINDS WILL CONTINUE TO DECREASE ALONG WITH INCREASING RELATIVE HUMIDITY THROUGH THE EVENING HOURS...AND WIDESPREAD RED FLAG CONDITIONS ARE NO LONGER ANTICIPATED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 21, 8:30 AM MST, 5 hours 57 minutes earlier.
Area forecast discussion, Apr 21, 8:30 AM MST, 5 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 830 AM MST MON APR 21 2014 .SYNOPSIS...HIGH PRESSURE WILL BRING WARM TEMPERATURES TODAY...WITH ISOLATED SHOWERS OVER THE HIGHER TERRAIN DURING THE AFTERNOON. STRONG SOUTHWEST WINDS WILL RETURN ON TUESDAY AHEAD OF AN APPROACHING COLD FRONT...WITH AREAS OF BLOWING DUST IN NORTHEAST ARIZONA. FAIR AND MILD CONDITIONS ARE EXPECTED WEDNESDAY THROUGH FRIDAY. ANOTHER LOW PRESSURE SYSTEM COULD BRING WINDY AND COOLER CONDITIONS ALONG WITH A CHANCE OF PRECIPITATION BY THE WEEKEND. && .DISCUSSION...FAIR AND MILD WEATHER IS IN STORE FOR TODAY UNDER SCATTERED CUMULUS AND ISOLATED LIGHT SHOWERS. THE CURRENT FORECAST IS IN EXCELLENT SHAPE. ENJOY TODAY BECAUSE SPRING WINDS RETURN WITH A VENGENCE ON TUESDAY. A WARM RIDGE WILL CONTINUE ACROSS NORTHERN ARIZONA TODAY AND DAYTIME HIGHS ARE FORECAST TO BE AROUND 10 DEGREES ABOVE NORMAL. LOW LEVEL MOISTURE PROFILES HAVEN'T CHANGED MUCH SINCE SUNDAY WITH SURFACE DEW POINTS IN THE 30S. MID LEVEL TEMPERATURES WILL BE A BIT WARMER THAN SUNDAY...SO EXPECTING AFTERNOON CONVECTION TO BE MORE ISOLATED AND CONFINED TO THE HIGHER TERRAIN. TUESDAY AND WEDNESDAY. ANOTHER TROUGH AND COLD FRONT ARE FORECAST TO AFFECT NORTHERN ARIZONA. THE MAIN IMPACT WILL BE STRONG SOUTHWEST WINDS GUSTING IN THE 40-50 MPH RANGE TUESDAY AFTERNOON AHEAD OF THE FRONT...WHICH IS LIKELY TO PRODUCE SOME BLOWING DUST IN NORTHEAST ARIZONA. TIMING OF THE STRONGEST WINDS LOOKS LIKE MID TO LATE AFTERNOON AS THE FRONT HAS SLOWED. PRECIPITATION WITH THIS SYSTEM WILL REMAIN NORTH OF ARIZONA. MILD AND BREEZY CONDITIONS CONTINUE TUESDAY NIGHT AS THE FRONT REACHES NORTHWEST ARIZONA. ON WEDNESDAY...DAYTIME TEMPERATURES WILL COOL TO NEAR NORMAL...WITH BREEZY WINDS CONTINUING ACROSS NAVAJO AND APACHE COUNTIES. THURSDAY AND FRIDAY...DRY AND MILD WEATHER WITH NEAR NORMAL TEMPERATURES AS WE ARE BETWEEN SYSTEMS. MOST AVAILABLE MODEL DATA NOW INDICATES THE NEXT TROUGH APPROACHING THE REGION BY THE WEEKEND...THOUGH THERE ARE STILL DIFFERENCES IN THE DEPTH AND TIMING OF THE LOW. STRONG WINDS ARE POSSIBLE AHEAD OF THE LOW...WITH COOLER TEMPERATURES AND A CHANCE OF PRECIPITATION AS THE SYSTEM PASSES THROUGH. THE MOST LIKELY TIMING FOR PRECIPITATION CURRENTLY LOOKS LIKE SATURDAY INTO SUNDAY. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS ARE EXPECTED OVER THE NEXT 24 HRS. SCATTERED TO BROKEN CUMULUS CLOUDS WITH ISOLATED SHOWERS WILL DEVELOP OVER THE HIGHER TERRAIN THIS AFTERNOON. SOUTHWEST WINDS 10-20 KTS EXPECTED THIS AFTERNOON AND EARLY EVENING...DIMINISHING AFTER SUNSET. SOUTHWEST WINDS INCREASING AGAIN TUESDAY MORNING GUSTING TO NEAR 40 MPH BY 18Z TUESDAY. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...GENERALLY DRY AND WARMER WEATHER IS EXPECTED TODAY. LINGERING MOISTURE AND INSTABILITY WILL LEAD TO ISOLATED SHOWERS DEVELOPING OVER THE HIGH TERRAIN. DRY WEATHER CONTINUES TUESDAY WITH WINDY CONDITIONS DEVELOPING AS A DRY COOL FRONT APPROACHES THE AREA. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY FOR LOWER ELEVATION AREAS OF NORTHERN ARIZONA AND A FIRE WEATHER WATCH REMAINS IN EFFECT. HIGHER ELEVATIONS GENERALLY ABOVE 6000 FEET SHOULD SEE HUMIDITY VALUES REMAINING ABOVE CRITICAL THRESHOLDS. .WEDNESDAY THROUGH FRIDAY...BREEZY CONDITIONS CONTINUE WEDNESDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE IN FAR EASTERN ARIZONA. FAIR AND MILD WEATHER IS FORECAST THURSDAY AND FRIDAY. A TROUGH OF LOW PRESSURE EXPECTED TO MOVE INTO THE SOUTHWEST LATE THIS WEEK WILL BRING A CHANCE FOR SHOWERS BY FRIDAY NIGHT. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING FOR AZ FIRE ZONES 105>110-112>114-140. && PUBLIC.........JJ AVIATION.......MCS FIRE WEATHER...MCS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Apr 21, 4:45 AM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 445 AM MST MON APR 21 2014 AZZ004>018-037>040-220800- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 445 AM MST MON APR 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN APPROACHING COLD FRONT WILL BRING STRONG SOUTHWEST WINDS TO MUCH OF NORTHERN ARIZONA TUESDAY AFTERNOON AND EVENING. GUSTS OF 40 TO 50 MPH ARE POSSIBLE ACROSS THE REGION...WITH AREAS OF BLOWING DUST DEVELOPING OVER NORTHEASTERN ARIZONA. LOW HUMIDITY WILL COMBINE WITH THE GUSTY WINDS TO BRING THE THREAT OF CRITICAL FIRE WEATHER CONDITIONS TO SOME AREAS...AND A FIRE WEATHER WATCH HAS BEEN ISSUED...SEE RFWFGZ FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:52 PM MST | Wind Advisory | FGZ | Apache, Coconino, Navajo | 29 hr |
Nearby
Red Flag Warnings in Arizona, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.